| Model Number |
G6626526 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with cage having cervical arthrodesis therapy for degenerative disc disease (ddd).It was reported that the structure of the cage was damaged when inserted and impacted on the patient, with a lateral crack.Visually, cage appeared to have a physical change in appearance.Its dimensional compared to other previously used cages.There was no improper or irregular use of the material and the same found in the patient.There was no revision surgery planned/ occurred as a result of the event and no patient symptoms reported.There were no further complications reported regarding the event.